# SDR UF6A951205

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: JD325J0033002
- Condition: Frayed
- Location: Nlg Steering
- Part time: 9,945 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - NOSE WHEEL STEERING CABLE FRAYED.  MAINTENANCE REMOVED AND REPLACED CABLE.  (M)
